MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG, 1588 AIM CAMERA HEAD WITH INTEGRATED COUPLER; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

STRYKER ENDOSCOPY-SAN JOSE PKG, 1588 AIM CAMERA HEAD WITH INTEGRATED COUPLER; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number 1588610122
Medical Device Problem Code Electrostatic Discharge (2149)
Health Effect - Clinical Code Electric Shock (2554)
Date of Event 03/27/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacture date is not known at this time.However, should it become available, it will be provided in future reports.
 
Event or Problem Description
It was reported that a user was shocked.
 
Additional Manufacturer Narrative
Alleged failure: camera shocked the surgeon.The failure alleged in the complaint record was not confirmed/duplicated during the product investigation.Root cause: it is difficult to determine the root cause of the issue observed at the account since we are unable to duplicate the problem in-house.Possible root causes could be other equipment used along with the camera head when the issue occurred.The product was returned for investigation and the failure mode will be monitored for future re-occurrence.Manufacture date is not known.
 
Event or Problem Description
It was reported that a user was shocked.

Brand Name
PKG, 1588 AIM CAMERA HEAD WITH INTEGRATED COUPLER
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key9986821
Report Number0002936485-2020-00174
Device Sequence Number4442567
Product Code GCJ
UDI-Device Identifier07613327174380
UDI-Public07613327174380
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K132785
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1588610122
Device Catalogue Number1588610122
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/02/2020
Initial Date Received by Manufacturer 03/27/2020
Supplement Date Received by Manufacturer03/27/2020
Initial Report FDA Received Date04/22/2020
Supplement Report FDA Received Date06/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;